Skip to main content
...
Nurdagül Anbar Meidl
Mühendislik ve Doğa Bilimleri Fakültesi
Öğretim Üyesi
(216) 483 9517
Pozisyon

Öğretim Üyesi

Araştırma Alanları

Function Fields and Algebraic Curves over Finite Fields: Rational points of curves, automorphisms, towers of function fields and their asymptotic properties, Drinfeld modular curves; Coding Theory: Algebraic Geometry Codes; Finite Galois Geometry and Cryptographically significant functions (particularly quadratic functions, their nonlinearity distribution) their applications to Coding Theory and their interaction with Algebraic Curves over Finite Fields; Boolean functions and functions from F_{p^n} to F_p: Functions with high nonlinearity, Bent functions (and their connections to coding theory, cryptography, finite geometry, difference sets), (Modified) Planar functions, Almost Perfect Nonlinear functions; Permutations: (Vectorial) Permutations over finite fields.

Article
  • N. Anbar, A. Ozdak, V. Patel, L. Quoos, A. Somoza, A. Topuzoğlu:On the Carlitz rank of permutation polynomials over finite fields: Recent developments, In: Bouw I., Özman E., Johnson-Leung J., Newton R. (eds) Women in Number Europe II. Association for Women in Mathematics Series, 11 (2018) Springer, Cham, 39-55.

  • N. Anbar, W. Meidl:Modified planar functions and their components, Cryptography and Communications, 10 (2018), no. 2, 235-249.

  • N. Anbar, A. Ozdak, V. Patel, L. Quoos, A. Somoza, A. Topuzoğlu:On the difference between permutation polynomials, Finite Fields and their Applications, 49 (2018), 132-142.

  • N. Anbar, P Beelen:A note on a tower by Bassa, Garcia and Stichtenoth, Functiones et Approximatio Commentarii Mathematici, 57 (2017), no. 1, 47-60.

  • N. Anbar, A. Bassa, P. Beelen:A complete characterization of Galois subfields of the generalized Giulietti-Korchmaros function field, Finite Fields and their Applications, 48 (2017), 318-330.

  • N. Anbar, W. Meidl:Bent and Bent_4 spectra of quadratic functions over F_{2^n}, Finite Fields and their Applications, 46 (2017), 163-178.

  • N. Anbar, P. Beelen, N. Nguyen:The exact limit of some cubic towers, in Arithmetic, geometry, cryptography and coding theory (AGCT 2015), Contemp. Math., 686 (2017), 1-15.

  • N. Anbar, P. Beelen, N. Nguyen:A new tower meeting Zink’s bound with good p-rank, Acta Arithmetica, 177 (2017), no. 4, 347-374.

  • N. Anbar, A. Bassa, P. Beelen:A modular interpretation of various cubic towers, Journal of Number Theory, 171 (2017), 341-357.

  • N. Anbar, W. Meidl, A. Topuzoglu:Idempotent and p-potent quadratic functions: Distribution of nonlinearity and co-dimension, Journal of Designs, Codes and Cryptography 82 (2017), no.1, 265-291.

  • N. Anbar, W. Meidl, A. Topuzoğlu:On the nonlinearity of idempotent quadratic functions and the weight distribution of subcodes of Reed-Muller codes, Proceedings of the 9th International Workshop on Coding and Cryptography 2015.

  • N. Anbar, W. Meidl:More on Quadratic functions and maximal Artin-Schreier curves, Applicable Algebra Engineering Communication and Computing, 26 (2015), no.5, 409-426.

  • N. Anbar, D. Bartoli, M. Giulietti, I. Platoni:Small complete caps from singular cubics, II,  Journal of Algebraic Combinatorics, 41 (2015), no.1, 185-216.

  • N. Anbar, W. Meidl:Quadratic functions and maximal Artin-Schreier curves, Finite Fields and their Applications, 30 (2014), 49-71.

  • N. Anbar, D. Bartoli, M. Giulietti, I. Platoni:Small complete caps from singular cubics, Journal of Combinatorial Designs, 22 (2014), no.10, 409-424.

  • N. Anbar W. Meidl:Quadratic functions and Artin-Schreier curves in odd characteristic, MPIM Preprint, 2014.

  • N. Anbar, H. Stichtenoth:On the number of rational points, Electronic Notes in Discrete Mathematics, 40 (2013), 21-26.

  • N. Anbar, D. Bartoli, S. Fanali, M. Giulietti:On the size of the automorphism group of a plane algebraic curve, Journal of Pure and Applied Algebra, 217 (2013), no.7, 1224 -1236.

  • N. Anbar, H. Stichtenoth:Curves of every genus with a prescribed number of rational points, Bulletin of the Brazilian Mathematical Society, 44 (2013), no.2, 173-193.

  • N. Anbar, M. Giulietti:Bicovering arcs and small complete caps from elliptic curves, Journal of Algebraic Combinatorics, 38 (2013), no. 2, 371-392.

  • N. Anbar, H. Stichtenoth, S. Tutdere:On ramification in the compositum of function fields, Bulletin of the Brazilian Mathematical Society, 40 (2009), no.4, 539 -552.

 

Working Papers 

  • N. Anbar, D. Bartoli, I. Platoni, M. Giulietti:Complete arcs and complete caps from cubics with an isolated double point, preprint. ArXiv: 1305.3420.

  • N. Anbar, D. Bartoli, I. Platoni, M. Giulietti:Small complete caps from nodal cubics, preprint. ArXiv: 1305.3019.

 

Thesis

  • Ph.D.Thesis:On algebraic curves in prime characteristic, Sabancı University, 2012.

  • M.Sc. Thesis:On ramification in extensions of rational function fields, Sabancı University, 2009.